Jayce Robert Getz
- Assistant Professor in the Department of Mathematics
Research Areas and Keywords
Algebra & Combinatorics
Geometry: Differential & Algebraic
Automorphic representations and arithmetic geometry.
Fellowships, Supported Research, & Other Grants
Visitor to the Einstein Institute for Mathematics, Hebrew University awarded by European Research Council Grant Harmonic Analysis and l-adic Sheaves (2018)
Membership at Institute for Advanced Study awarded by C. Simonyi Endowment (2018)
Visitor to Korea Institute of Advanced Study awarded by Youn-Seo Choi, KIAS (2016)
Algebraic cycles on Shimura varieties and distinguished representations awarded by Natural Sciences and Engineering Research Council (NSERC) Discovery Grant (2010 to 2012)
NSF Postdoctoral Research Fellowship awarded by National Science Foundation (NSF) (2007 to 2010)
NDSEG Graduate Fellowship awarded by American Society for Engineering Education (ASEE) (2004 to 2007)
Getz, J. "Intersection numbers of Hecke cycles on Hilbert modular varieties." American Journal of Mathematics 129.6 (December 1, 2007): 1623-1658. Full Text
Getz, J. "A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms." Proceedings of the American Mathematical Society 132.8 (August 1, 2004): 2221-2231. Full Text
Basha, S, Getz, J, Nover, H, and Smith, E. "Systems of orthogonal polynomials arising from the modular j-function." Journal of Mathematical Analysis and Applications 289.1 (January 1, 2004): 336-354. Full Text
Getz, J. "Extension of a theorem of Kiming and Olsson for the partition function." Ramanujan Journal 5.1 (March 1, 2001): 47-51. Full Text
Getz, JR. "A summation formula for the Rankin-Selberg monoid and a nonabelian trace formula(Accepted)." American Journal of Mathematics.
Getz, JR, and Liu, B. "A refined Poisson summation formula for certain Braverman-Kazhdan spaces(Submitted).".
Getz, JR, and Liu, B. "A summation formula for triples of quadratic spaces(Submitted).".